Journal of Symbolic Logic 74 (1):17-26 (2009)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1231082300
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,118
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Maximal Subgroups of Infinite Symmetric Groups.James E. Baumgartner, Saharon Shelah & Simon Thomas - 1992 - Notre Dame Journal of Formal Logic 34 (1):1-11.
Hyperlinear and Sofic Groups: A Brief Guide.Vladimir G. Pestov - 2008 - Bulletin of Symbolic Logic 14 (4):449-480.
Supplements of Bounded Permutation Groups.Stephen Bigelow - 1998 - Journal of Symbolic Logic 63 (1):89-102.
Stratified Languages.A. Pétry - 1992 - Journal of Symbolic Logic 57 (4):1366-1376.
Consequences of Arithmetic for Set Theory.Lorenz Halbeisen & Saharon Shelah - 1994 - Journal of Symbolic Logic 59 (1):30-40.
Sous-Groupes Periodiques d'Un Groupe Stable.Bruno Poizat & Frank Wagner - 1993 - Journal of Symbolic Logic 58 (2):385-400.
Nonstandard Set Theory.Peter Fletcher - 1989 - Journal of Symbolic Logic 54 (3):1000-1008.

Analytics

Added to PP index
2010-09-12

Total views
15 ( #611,146 of 2,324,555 )

Recent downloads (6 months)
2 ( #464,303 of 2,324,555 )

How can I increase my downloads?

Downloads

My notes